Doctor insights on:
Can Taking Multimineral Supplement Cause Easy Bruising
It depends: It depends on what's in the supplement you're taking. As my colleague has shared, some products do contain herbal and other components that can lead to easy bruising. Bleeding and bruising are unlikely if the "multimineral" truly has only minerals in it, though. Read your label and see. ...Read moreSee 1 more doctor answer
Supplements is also known as Vitamins and supplements. A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
I've got several bruises all over me and haven't fell or bumped anything or been taking any meds that would cause easy bruising. Any ideas for causes?
I stopped taking prescription naproxen to see if was the cause of easy bruising. Have been off 3 weeks, is that long enough to tell? Still btuising
Yes: 3 weeks is enough time. Your bruising may be due to other reasons, most commonly platelet issues or liver dysfunction. I would recommend following up with your primary care doctor for further evaluation , and to rule out any other possible serious conditions that can cause bruising. ...Read moreSee 1 more doctor answer
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin or Plavix can. Supplements like vit e, fish oil and ginko may do it. Alcohol intake thins the blood. Simple aging skin becomes thinner and more prone to bruising, especially in women. However, if the cause is not obvious, it is extremely important to see your internist for a complete check up! ...Read more
Some reassurance: Many people, especially women, have "bruise easily." the important thing is not so much that you bruise with little apparent reason but that, when you do bruise, the bruises don't go away in a timely manner. If you have bruises that just don't go away, you definitely want to get that checked out. ...Read moreSee 2 more doctor answers
Easy Bruising: Easy bruising can be due to fragility of superficial blood vessels, or due to some defect in clotting mechanism of blood.It can be due to low platlet count, or deficiency of one of the clotting factors.If you bruise easy or you have spontaneusly, you should check with your doctor and he/she can examine you and do blood test to find thec cause. ...Read more
Bruises, or ecchymoses, are a discoloration and tenderness of the skin or mucous membranes due to the leakage of blood from an injured blood vessel into the tissues. Pupura refers to bruising as the result of a disease condition. A very small bruise is called a petechia. These often appear as many tiny red dots clustered together, and could ...Read more
- Talk to a doctor live online for free
- Can anemia cause easy bruising?
- Can lupus cause easy bruising?
- Can taking vitamin d supplements and calcium supplements cause hard stools and constipation?
- Ask a doctor a question free online
- Can taking iron supplements cause stool to have black spots?
- Can poor diet cause easy bruising?
- Can taking calcium supplements cause bunions to enlarge?
- Can taking a potassium supplement cause fluid retention?
- Talk to a urgent care specialist online for free